# SDR YENA201709080757

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 52,803 hours, 18,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Part time: 50,962 hours, 18,133 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY 12WL FAILED A CAPACITY TEST.  R & R THE BATTERY IAW 33-51-38 TESTED NORMAL. OPS CHECKED GOOD.
